On improving the semilocal convergence of newton-type iterative method for ill-posed Hammerstein type operator equations

No Thumbnail Available

Date

2013

Authors

Shobha, M.E.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

George and Pareth( 2012), presented a quartically convergent Two Step Newton type method for approximately solving an ill-posed operator equation in the finite dimensional setting of Hilbert spaces. In this paper we use the analogous Two Step Newton type method to approximate a solution of ill-posed Hammerstein type operator equation.

Description

Keywords

Citation

IAENG International Journal of Applied Mathematics, 2013, Vol.43, 2, pp.64-70

Endorsement

Review

Supplemented By

Referenced By